# SDR R61A201404010510

- Difficulty date: April 4, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 25,842 hours, 19,305 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT HORIZONTAL STAB AFT OF FWD SPAR, RIB 11 FWD LOWER FLANGE IS CRACKED.  MX TRIMMED DAMAGE OUT ON  RT HORIZONTAL STAB AFT OF FWD SPAR RIB FWD LOWER FLANGE FABRICATED REPAIR ANGLES IAW ETD 2014-170-028468.  MAJOR REPAIR
